# SDR YENA2025041400400

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 68,262 hours, 24,569 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Isis
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1057, JFK-AUA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'ISIS FAILED IN FLIGHT CODE:8200 0000 0000; REMOVED AND REPLACED ISIS PER AMM 34-22-25-000-001-A OPS, BITE TEST GOOD.'
